# SDR AALA202512314613

- Difficulty date: December 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 69,954 hours, 29,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 632848
- Condition: Damaged
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN DESCENT FLIGHT #1 FLIGHT ATTENDANT REPORTED SEEING DOOR 1R OUTSIDE HANDLE IN UPRIGHT/UNLOCKED POSITION.  THE FLIGHT CREW REPORTED THAT THERE WERE NO OPEN-DOOR INDICATIONS. FIRST OFFICER REPORTS HANDLE WAS IN THE PROPER POSITION DURING HIS WALKAROUND ON THE GROUND IN SAN JOSE COSTA RICA. MAINTENANCE FOUND THE R1 DOOR EXTERIOR HANDLE SPRING DAMAGED AND REPLACED IT PER CMM 52-41-05. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
